# SDR TWAA0104501

- Difficulty date: March 8, 2001
- Submitted: March 9, 2001
- Operation: Air carrier
- Aircraft: N914TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49185
- Aircraft time: 52,706 hours, 27,207 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 408822101
- Condition: Discharged
- Location: Cabin
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A SECTION OF EGRESS LIGHTING IN THE FIRST CLASS CABIN ILLUMINATED DURING TAXI AND WOULD NOT RESET.  REPLACED THE BATTERIES IN THE POWER SUPPLY.  CHECK-C 2-13-01 STL.
